The pt info says to contact your dr asap if you experience headaches and/or weakness. Does anyone know exactly why? I am experiencing severe headaches and weakness with the Nucynta, when I let my dr. know, he didn't seem concerned and wanted to try changing my dose before discontinuing it. I'm just worried that I may be harming myself by continuing to take it. Any answers will be appreciated. Thanks
Nucynta (tapentadol) is a narcotic pain reliever similar to morphine. It stimulates different opioid receptors in the body causing both the desired effect and side-effects. For example in the CNS (central nervous system) nucynta stimulates opioid receptors that result in analgesia (pain relief) and also drowsiness (a side-effect).
As long as you follow your doctors instructions you will not harm yourself by taking it.
You can see view a full list of side-effects for Nucynta here: https://www.drugs.com/sfx/nucynta-side-effects.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 1 answer
Posted 1 Aug 2013 • 1 answer
Posted 14 Sep 2015 • 2 answers
Posted 14 Jan 2017 • 1 answer
Posted 15 Jul 2017 • 0 answers